# SDR 2008FA0000654

- Difficulty date: July 23, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N8626E
- Make and model: Enstrm F28F
- Aircraft serial: 744
- Engine: Lyc HIO360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: HIO360F1AD
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER OVERHAUL A DAMAGE SEAT POCKET CUTTER USE USED. THIS RESULTED IN A VALVE SEAT POCKET THAT MEASURED WITHIN LIMITS BUT LACKED THE PROPER SURFACE CONTACT. AFTER APPROXIMATELY 3 HOURS OF ENGINE OPERATION, THE VALVE SEAT CAME OUT CAUSING THE INTAKE VALVE TO BREAK. THIS CAUSED A LOSS OF ENGINE POWER AND THE HELICOPTER MADE A HARD LANDING.  HELICOPTER WAS DESTROYED BY FIRE. (K)
